TheraFlu Nighttime Severe Cold & Cough

Combination

(per packet) acetaminophen 650 mg + phenylephrine 10 mg + diphenhydramine 25 mg (OTC)

TheraFlu Nighttime Severe Cold & Cough is the Word of the Day!

TheraFlu Nighttime Severe Cold & Cough is a topic covered in the Davis's Drug Guide.

To view the entire topic, please or .

Pediatrics Central™ is an all-in-one application that puts valuable medical information, via your mobile device or the web, in the hands of clinicians treating infants, children, and adolescents. Explore these free sample topics: